Asymptotic probabilities of existential second-order gödel sentences

Journal of Symbolic Logic 56 (2):427-438 (1991)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,347

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Extent of Dilation of Sets of Probabilities and the Asymptotics of Robust Bayesian Inference.Timothy Herron, Teddy Seidenfeld & Larry Wasserman - 1994 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1994:250 - 259.
First-order Gödel logics.Richard Zach, Matthias Baaz & Norbert Preining - 2007 - Annals of Pure and Applied Logic 147 (1):23-47.
Do we need second-order probabilities?Sven Ove Hansson - 2008 - Dialectica 62 (4):525-533.
Questioning Gödel's Ontological Proof: Is Truth Positive?Gregor Damschen - 2011 - European Journal for Philosophy of Religion 3 (1):161-169.
On Gödel Sentences and What They Say.Peter Milne - 2007 - Philosophia Mathematica 15 (2):193-226.

Analytics

Added to PP
2009-01-28

Downloads
47 (#340,715)

6 months
15 (#172,329)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Unsolvable Classes of Quantificational Formulas.Dieter Rödding - 1982 - Journal of Symbolic Logic 47 (1):221-222.

Add more references